# SDR DALA2022081605571

- Difficulty date: August 14, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N316DN
- Make and model: Airbus A321-211
- Aircraft serial: 7327
- Aircraft time: 16,163 hours, 7,636 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3016 -ATB- RETURNED TO BOS DUE TO LEFT ENGINE BIRD STRIKE WITH PILOT REPORT OF HIGH VIBES. CORRECTIVE ACTION: PERFORMED INSPECTIONS INCLUDING BORESCOPE OF LEFT ENGINE WITH NO FINDINGS. (LP# 8688794)
